# SDR SWAA982578

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N678SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND CRACKED  PRESSURE WEB AT BS 663, LBL 31, VERIFIED BY HEFC.  PRESSURE WEB REPAIRED PER SWA RA NR 1-353-1901.
